Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Birmingham, AL

June 13, 2015Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 13, 2015, 6:22 PM CDT for Shelby County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 6:22 PM CDT (23:22 UTC)
Expired
Jun 13, 2015, 6:41 PM CDT
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 18 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WUUS54 KBMX 132322
SVRBMX
ALC117-140000-
/O.NEW.KBMX.SV.W.0073.150613T2322Z-150614T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...

* UNTIL 700 PM CDT

* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALERA...
  MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
  MONTEVALLO...INDIAN SPRINGS VILLAGE...WILTON...UNIVERSITY OF
  MONTEVALLO...LAKE PURDY...MEADOWBROOK...OAK MOUNTAIN STATE PARK...
  MAYLENE...SHELBY COUNTY AIRPORT...AMERICAN VILLAGE...OAK MOUNTAIN
  AMPHITHEATER...BROOK HIGHLAND...RIVERCHASE AND SAGINAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3307 8666 3307 8688 3333 8689 3333 8683
      3336 8683 3337 8678 3339 8677 3340 8675
      3342 8675 3342 8672 3343 8672 3343 8670
      3345 8669 3347 8665
TIME...MOT...LOC 2322Z 179DEG 31KT 3313 8678 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
621 
WWUS54 KBMX 132341
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT SAT JUN 13 2015

ALC117-132350-
/O.CAN.KBMX.SV.W.0073.000000T0000Z-150614T0000Z/
SHELBY AL-
641 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHELBY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...GUSTY WINDS OF 
35 TO 45 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3307 8666 3307 8688 3333 8689 3333 8683
      3336 8683 3337 8678 3339 8677 3340 8675
      3342 8675 3342 8672 3343 8672 3343 8670
      3345 8669 3347 8665
TIME...MOT...LOC 2336Z 179DEG 31KT 3333 8678 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:41 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 13, 3:41 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT SAT JUN 13 2015

.DISCUSSION...

ONSHORE SOUTHERLY FLOW CONTINUES...ALBEIT A TAD WEAKER THAN
YESTERDAY AS LOW/MID LEVEL RIDGING IS ATTEMPTING TO BUILD IN FROM
THE EAST. SO AS HEATING PROGRESSES...CONVECTION IS OCCURRING BUT
LATER SO SLOWER TO PROGRESS ACROSS CENTRAL ALABAMA. HAVE A
CENTRALLY LOCATED SCATTERED NORTHWEST TO SOUTHEAST BAND FOR
TONIGHT IN GRIDS MAINLY TO ACCOUNT FOR THE BAND OF CURRENT
DEVELOPMENT PROGRESSING NORTHWARD BY SUNSET BUT STARTING TO SLOWLY
DECREASE WITH THE LOSS OF HEATING.

MODELS ARE INDICATING THE DEVELOPMENT OF A LOW PRESSURE SYSTEM
OVER THE YUCATAN AND PROGRESSING NORTHWEST TOWARD SOUTH/SOUTHEAST
TEXAS BY THE BEGINNING OF THE WEEK (WITH MINOR TIMING/STRENGTH
DIFFERENCES) DUE TO THE EXPECTED BUILDING OF A LARGE UPPER RIDGE
OVER THE SOUTHEAST U.S. INTO THE ATLANTIC. AS THIS UPPER RIDGE
BUILDS...IT WILL ALSO DECREASE OUR RAIN CHANCES FOR SUNDAY THROUGH
WEDNESDAY TIME FRAME. IN ADDITION...THAT WILL MEAN LESS CLOUDS...
MORE SUNSHINE...AND WARMER TEMPERATURES FOR THE FIRST HALF OF THE
WEEK.

AS WE MOVE INTO THE LATTER HALF OF NEXT WEEK...MODELS TAKE WHATS
LEFT OF THE SURFACE LOW OVER TEXAS AND DRIFT IT NORTHWARD INTO
OKLAHOMA AND THEN NORTHEAST TOWARD THE OHIO RIVER VALLEY FINALLY
GETTING ABSORBED INTO A SURFACE FRONT. THE UPPER FEATURE WRAPS
AROUND THE SOUTHEAST U.S. RIDGE MOVING ACROSS THE NORTHERN
PERIPHERY. HOWEVER...THERE ARE MODEL DIFFERENCES AS TO HOW
QUICKLY IT WILL WEAKEN AND GET ABSORBED INTO THE MEAN FLOW AND HOW
MUCH WEAKENING AND RETREATING OF THE RIDGE WILL OCCUR. ALTHOUGH
RAIN CHANCES WILL BE A LITTLE HIGHER WITH THE POSSIBILITY OF THE
WAVE RIDING ACROSS...THEY REMAIN LOW OVERALL WITH UNCERTAINTY DUE
TO STRENGTH AND TIMING. MINOR FLUCTUATIONS DOWNWARD FOR HIGHS WILL
BE POSSIBLE...ESPECIALLY NORTH DUE TO THE POTENTIALLY EXTRA CLOUD
COVER AND SLIGHTLY BETTER INCREASED CHANCE FOR RAIN.

08/MK

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED CONVECTION IS EXPECTED ONCE AGAIN THIS AFTERNOON AND
WILL LINGER THRU THE EVENING. HAVE CONTINUED WITH VCTS FOR NOW
BUT WILL UPDATE THROUGHOUT THE DAY IF TS IMPACTS APPEAR MORE
LIKELY AT ANY TERMINAL. WINDS WILL BE OUT OF THE SOUTH AT LESS
THAN 10 KTS. THE RETURN OF MVFR/IFR CIGS LATE TONIGHT IS MORE
QUESTIONABLE CONSIDERING THE RIDGE IS EXPECTED TO BUILD FARTHER
WEST INTO THE REGION. AT THIS POINT...TCL WOULD HAVE THE BEST
CHANCE OF MVFR CONDITIONS NEAR SUNRISE.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  91  71  93  72 /  20  20  10  20  10
ANNISTON    71  91  72  92  72 /  30  20  10  20  10
BIRMINGHAM  73  91  74  92  74 /  30  20  10  20  10
TUSCALOOSA  73  92  74  93  74 /  30  20  10  20  10
CALERA      72  91  73  92  73 /  30  20  10  20  10
AUBURN      72  91  73  93  74 /  30  20  10  20  10
MONTGOMERY  73  93  73  94  74 /  20  20  10  20  10
TROY        71  93  72  94  73 /  20  20  10  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/19
Hazardous weather outlook, Jun 13, 6:12 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 AM CDT SAT JUN 13 2015

ALZ011>015-017>050-141415-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
612 AM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 3:49 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT SAT JUN 13 2015

ALZ030-039-132130-
MARENGO AL-SUMTER AL-
349 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARENGO AND
SOUTHEASTERN SUMTER COUNTIES UNTIL 430 PM CDT...

AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PENNINGTON...OR 11 MILES NORTHEAST OF BUTLER...MOVING NORTH AT 40
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...JEFFERSON...MYRTLEWOOD...COATOPA...PIN HOOK...DUG HILL...
LILITA...U.S. 80 AND AL 28...DEMOPOLIS LOCK AND DAM...DEMOPOLIS
MUNICIPAL AIRPORT...HALF ACRE...MCDOWELL...BELLAMY AND WHITFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3253 8815 3255 8787 3253 8786 3255 8784
      3254 8782 3217 8791 3217 8801 3226 8801
      3228 8802 3228 8801 3230 8800 3230 8794
      3228 8794 3229 8793 3231 8793 3231 8816
TIME...MOT...LOC 2049Z 187DEG 33KT 3217 8805

19
Special weather statement, Jun 13, 4:32 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 PM CDT SAT JUN 13 2015

ALZ031-132215-
GREENE AL-
432 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THORNHILL...OR 11 MILES SOUTH OF EUTAW...MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUTAW...FORKLAND...BOLIGEE...UNION...GAINESVILLE...EPES...NEW WEST
GREENE...JENA...DUFFYS BEND...THORNHILL...MANTUA...ALLISON...
KNOXVILLE...WALDEN QUARTERS...WEST GREENE...TISHABEE...LEWISTON...
BIRDINE...I 20 REST AREA NEAR EUTAW AND EUTAW MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3304 8815 3304 8804 3315 8784 3302 8783
      3300 8771 3276 8787 3275 8781 3271 8783
      3265 8774 3259 8774 3259 8790 3260 8786
      3263 8792 3260 8806 3269 8804 3270 8812
      3279 8806 3283 8818 3292 8821
TIME...MOT...LOC 2131Z 181DEG 39KT 3267 8792
Special weather statement, Jun 13, 4:53 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT SAT JUN 13 2015

ALZ032-132245-
HALE AL-
453 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HALE COUNTY UNTIL 545 PM
CDT...

AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALDEN QUARTERS...OR 7 MILES SOUTHEAST OF EUTAW...MOVING NORTH AT 45
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...MOUNDVILLE...AKRON...WEDGEWORTH...EVANSVILLE...
GREENSBORO MUNICIPAL AIRPORT...SAWYERVILLE...ELLIOTS CREEK...SELDEN
LOCK AND DAM...HAVANA...MOUNDVILLE AIRPORT...CEDARVILLE AND HARPER
HILL.

LAT...LON 3280 8782 3286 8783 3289 8781 3290 8777
      3293 8777 3295 8773 3295 8775 3301 8771
      3300 8756 3256 8757 3263 8781 3263 8775
      3266 8775 3266 8779 3271 8780 3271 8783
      3275 8781 3276 8787
TIME...MOT...LOC 2153Z 182DEG 40KT 3277 8780
Special weather statement, Jun 13, 5:32 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT SAT JUN 13 2015

ALZ049-132300-
PIKE AL-
532 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 600 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TROY UNIVERSITY...OR NEAR TROY...MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...BRUNDIDGE...GOSHEN...BANKS...ANSLEY...TROY MUNICIPAL
AIRPORT...TROY UNIVERSITY...LINWOOD...ANTIOCH...BRUNDIDGE MUNICIPAL
AIRPORT...MOSSY GROVE...JOSIE...TENNILLE...CHINA GROVE...HENDERSON...
TARENTUM...MONTICELLO...SANDFIELD...ORION AND HAMILTON CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3163 8618 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8597 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3186 8568
      3177 8567 3174 8570 3162 8574 3162 8618
TIME...MOT...LOC 2232Z 185DEG 36KT 3171 8598
Special weather statement, Jun 13, 5:42 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT SAT JUN 13 2015

ALZ035-132315-
CHILTON AL-
542 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 615
PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLANTON...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...GAP OF THE MOUNTAIN...LAY
LAKE...MINOOKA PARK...I 65 REST AREA...LOMAX AND WAXAHATCHEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3278 8678 3307 8679 3307 8661 3306 8662
      3305 8662 3306 8660 3305 8660 3302 8656
      3302 8652 3300 8652 3276 8657
TIME...MOT...LOC 2242Z 183DEG 19KT 3284 8669
Special weather statement, Jun 13, 6:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT SAT JUN 13 2015

ALZ025-140000-
SHELBY AL-
617 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 700
PM CDT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CALERA...MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
MONTEVALLO...COLUMBIANA...INDIAN SPRINGS VILLAGE...WILTON...
UNIVERSITY OF MONTEVALLO...MEADOWBROOK...OAK MOUNTAIN STATE PARK...
MAYLENE...SHELBY COUNTY AIRPORT...FOWLER LAKE...MOUNT LAUREL...
AMERICAN VILLAGE...OAK MOUNTAIN AMPHITHEATER AND RIVERCHASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3341 8660 3307 8665 3307 8688 3306 8688
      3330 8692 3331 8690 3332 8690 3333 8688
      3333 8683 3336 8683 3337 8678 3339 8678
      3339 8676 3341 8675
TIME...MOT...LOC 2317Z 179DEG 32KT 3311 8677

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:07 PM CDTAreal Flood AdvisoryBMXBullock, Macon, Montgomery3 hr
Jun 13, 3:18 PM CDTSpecial Weather StatementBMXMarengo42 min
Jun 13, 3:49 PM CDTSpecial Weather StatementBMXMarengo41 min
Jun 13, 4:32 PM CDTSpecial Weather StatementBMXGreene43 min
Jun 13, 4:53 PM CDTSpecial Weather StatementBMXHale52 min
Jun 13, 5:32 PM CDTSpecial Weather StatementBMXPike28 min
Jun 13, 5:42 PM CDTSpecial Weather StatementBMXChilton33 min
Jun 13, 6:17 PM CDTSpecial Weather StatementBMXShelby43 min
Jun 13, 6:47 PM CDTSpecial Weather StatementBMXElmore43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.